# SDR DALA1019960662

- Difficulty date: July 27, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NLG BUSHINGS FOR TRUNNION RT INBD AND OTBD FOUND PITTING CORROSION IN BORE/ ACCOMPLISHED ER/A 484137-14 REV ORIG AT SAA ON N/R CARD 174631(DL757102217).
